# SDR IPXA10562473

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Engine: Rroyce RB211535E4
- System (JASC): 3446 · Non Radar Weather System
- Part: Vsi
- Part number: 2074031
- Part serial: 054
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVERSION - TCAS FAIL ENROUTE. TCAS WAS ALSO REPORTING REVERSE SENSING OF TRAFFIC. BEFORE COMPLETE FAILURE TCAS FLAGS IN BOTH VSI INDICATORS PLUS CDTI.  CARRIED OUT TCAS EXTENDED MX TEST IAW AMM 34-45-00-5 7. AT ATC/TCAS CONTROL PANEL USING SELECT CODE 0001 FOUND RA NR 1 FAULT. R & R CAPTAIN'S VSI IAW AMM 34-22-06-4. PERFORMED TCAS EXTENDED MAINT TEST AND TCAS COMPUTER SELF TEST IAW AMM 34-45-00-57 AND TCAS TEST PASSED.
